# SDR HEEA954393

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001967
- Condition: Sulfidation
- Location: 3rd Stage
- Part time: 2,307 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH TOT.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  SULFIDATION ON ALL 3RD STAGE WHEEL BLADE LEADING EDGES AND OUTER BAND I.D. SCRAPPED 3RD STAGE WHEEL.
